| Model Number |
01.29.201 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 10 moths form primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 july 2022 on lot 2100259: lot 2100259: (b)(4) items manufactured and released on 23-apr-2021.Expiration date: 2026-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implanted components: batch review performed on 27 july 2022 on liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot.2103097: lot 2103097: (b)(4) items manufactured and released on 17-may-2021.Expiration date: 2026-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.